Róbert Horváth
NázevCitaceRok
Discrete maximum principle and adequate discretizations of linear parabolic problems
I Farago, R Horvath
SIAM Journal on Scientific Computing 28 (6), 2313-2336, 2006
762006
Discrete maximum principle for linear parabolic problems solved on hybrid meshes
I Faragó, R Horváth, S Korotov
Applied Numerical Mathematics 53 (2-4), 249-264, 2005
582005
Continuous and discrete parabolic operators and their qualitative properties
I Faragó, R Horváth
IMA journal of numerical analysis 29 (3), 606-631, 2009
292009
On the nonnegativity conservation of finite element solutions of parabolic problems
I Faragó, R Horváth
CAKUTO Int. Ser. Math. Sci. Appl 15, 76-84, 2001
272001
Application of operator splitting to the Maxwell equations including a source term
MA Botchev, I Faragó, R Horváth
Applied numerical mathematics 59 (3-4), 522-541, 2009
222009
Maximum norm contractivity in the numerical solution of the one-dimensional heat equation
R Horváth
Applied numerical mathematics 31 (4), 451-462, 1999
201999
Discrete maximum principles for FE solutions of nonstationary diffusion‐reaction problems with mixed boundary conditions
I Faragó, R Horváth, S Korotov
Numerical Methods for Partial Differential Equations 27 (3), 702-720, 2011
192011
Investigation of numerical time‐integrations of Maxwell's equations using the staggered grid spatial discretization
I Faragó, R Horváth, WHA Schilders
International Journal of Numerical Modelling: Electronic Networks, Devices …, 2005
162005
A review of reliable numerical models for three‐dimensional linear parabolic problems
I Faragó, R Horváth
International journal for numerical methods in engineering 70 (1), 25-45, 2007
142007
On the order of operator splitting methods for time-dependent linear systems of differential equations
I Faragó, A Havasi, R Horvath
International Journal of Numerical Analysis and Modeling 2 (2-3), 142-154, 2011
132011
Sufficient conditions of the discrete maximum–minimum principle for parabolic problems on rectangular meshes
R Horváth
Computers & Mathematics with Applications 55 (10), 2306-2317, 2008
122008
On the monotonicity conservation in numerical solutions of the heat equation
R Horváth
Applied numerical mathematics 42 (1-3), 189-199, 2002
102002
On some qualitatively adequate discrete space–time models of epidemic propagation
I Farago, R Horvath
Journal of Computational and Applied Mathematics 293, 45-54, 2016
92016
PDE approximation of large systems of differential equations
A Bátkai, Á Havasi, R Horváth, D Kunszenti-Kovács, PL Simon
arXiv preprint arXiv:1303.6235, 2013
82013
On the sign-stability of numerical solutions of one-dimensional parabolic problems
R Horváth
Applied mathematical modelling 32 (8), 1570-1578, 2008
82008
Uniform treatment of numerical time-integrations of the Maxwell equations
R Horvath
Scientific Computing in Electrical Engineering, 231-239, 2004
82004
On the sign-stability of the numerical solutions of the heat equation
R Horváth
Pure Mathematics and Applications 11 (2), 281-291, 2000
82000
Discrete maximum principle for Galerkin finite element solutions to parabolic problems on rectangular meshes
I Faragó, R Horváth, S Korotov
Numerical Mathematics and Advanced Applications, 298-307, 2004
62004
Numerical solution of the Maxwell equations in time-varying media using Magnus expansion
I Faragó, Á Havasi, R Horváth
Central European Journal of Mathematics 10 (1), 137-149, 2012
52012
On the sign-stability of finite difference solutions of semilinear parabolic problems
R Horváth
International Conference on Numerical Analysis and Its Applications, 305-313, 2008
52008
Systém momentálně nemůže danou operaci provést. Zkuste to znovu později.
Články 1–20